- Question: I started breaking out 2 years ago on my chin/jaw line and sometimes forehead. i tried microdermabrasion and it distroyed my skin. i am now getting ipl treatments for the redness it caused. Since then my skin cant tolerate any acne products. I am allergic to all the antibiotic for acne. Im currently on yaz birthcontrol. I just started my 2nd pack and i am breaking out worse! I think the breakouts are coming from the clogged pores. I just cant tell if im still getting more clogged pores. Im wondering if this could be an initial breakout, like my skin is purging the clogged pores? Also, when should i notice the oilyness drying up? i dont even want to leave the house like this. any help would be so great right now. thanks.
It is very likely, and quite common, for a patients acne issues to worsen, sometimes dramatically, when initially using Yaz, or any birth control. Unfortunately this purging period can take quite some time from the information I have read about this product. There isn’t a set time when you’ll start to notice positive results from this prescription. Each patient is different and responds differently to the product. Best skin care wishes.